Loss of PG symptoms at 9 weeks

Discussion in 'Pregnancy - First Trimester' started by cheerios, Jan 24, 2011.

  1. cheerios

    cheerios Mum to 3 boys + 1 girl

    Joined:
    Sep 11, 2009
    Messages:
    6,223
    Likes Received:
    30
    Hi ladies

    I'm 9 weeks exactly today. And I stopped taking Metformin only 2 days ago - at the advice of my gynae and FS when I started complaining about migraine-like headaches.

    The good news is that the headaches are gone! No more pain in my head.

    The bad news is so is every other pregnancy-symptoms I had before!

    I usually get out of bed feeling sooo weak and like I have to eat something before I faint. But today, I could eat some bread and feel normal. No massive hunger pangs or anything. Same thing for my lunch. No massive hunger anymore.

    Ok, I still have the frequent urge to pee in the night- that's still there.

    But I'm even concerned that my bloat is gone!!! I had some problems zipping up my skirt last Saturday and today (only 2 days later), I'm wearing the exact same skirt with no problems.

    Right, I have read that it does sound common to lose PG symptoms between 9-10 weeks. But coupled with the fact that I also stopped Metformin at the same time, I'm wondering if there's other women who could advise me about this situation?

    My scan is only in 1 week's time and I don't even know if I can wait so long now.
     
  2. PAgal

    PAgal Well-Known Member

    Joined:
    Dec 5, 2010
    Messages:
    1,816
    Likes Received:
    0
    Can't help you with the Metformin, but my symptoms seemed to disappear around that time too, got me a little worried, but they came back. I've heard this from many women on here the past couple months so it can be perfectly normal. If you have reason to be concerned, though, call your doc.
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice